# SDR SWIA202162061

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 17,818 hours, 9,833 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: Smoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: DURING PRE FLIGHT SET UP AT GATE WE HEARD A LOUD POP AND THEN GRINDING NOISE COMING FROM RIGHT SIDE OF AIRCRAFT BEHIND CARGO DOOR. FO SAW BLACK SMOKE  COMING OUT OF VENT BEHIND A CARGO DOOR. SMOKE STARTED FILLING THE COCKPIT AND CABIN AND IMMEDIATELY SHUT DOWN A/C. / C: MEL 21-51-0D / CAT: C DUE DATE: 09 NOV 2021 / ***ODI EVENT*** SMOD APPROVAL REQUIRED PRIOR TO RTS*** / DURING PRE FLIGHT SET UP AT GATE WE HEARD A LOUD POP AND THEN GRINDING NOISE COMING FROM RIGHT SIDE OF AIRCRAFT BEHIND CARGO DOOR. FO SAW BLACK SMOKE  COMING OUT OF VENT BEHIND A CARGO DOOR. SMOKE STARTED FILLING THE COCKPIT AND CABIN AND IMMEDIATELY SHUT DOWN A/C.   (FLIGHT 5505 - FILED CLOSED)    / OCT 31, 2021  STATION: SDF--PERFORMED TROUBLESHOOTING ON EAML LOG 769180, DEFERRED BOTH PACKS PER MEL 21-51-0D, NO MX ACTION REQUIRED. PLACARD INSTALLED
